# SDR CALA2011122200820

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 4,414 hours, 1,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG13302
- Condition: Out Of Position
- Location: R2 Door
- Part time: 4,403 hours, 1,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C BEING CHATING R1 DOOR SLIDE FELL OUT OF BUSTLE.  REMOVED AND REPLACED EMERGENCY SLIDE FROM DOOR 1R AS PER MM 25- 66-01-400-803.  SAFETY PIN REMOVED.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1511224  S/N OFF 03302 SLIDE, B737NG, OFF 29-2566-9-0003 3302, ON 29-2566-9-0004 2316.
